Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018 (2018), Article ID 2393015, 10 pages
https://doi.org/10.1155/2018/2393015
Research Article

Efficient Two-Derivative Runge-Kutta-Nyström Methods for Solving General Second-Order Ordinary Differential Equations

1Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematics, Faculty of Science, Misrata University, Misrata, Libya
3Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Correspondence should be addressed to N. Senu; ym.ude.mpu@kazaron

Received 17 September 2017; Revised 2 January 2018; Accepted 5 February 2018; Published 20 March 2018

Academic Editor: Ciprian G. Gal

Copyright © 2018 T. S. Mohamed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. S. Mohamed, N. Senu, Z. B. Ibrahim, and N. M. A. Nik Long, “Efficient Two-Derivative Runge-Kutta-Nyström Methods for Solving General Second-Order Ordinary Differential Equations ,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 2393015, 10 pages, 2018. doi:10.1155/2018/2393015